# SDR 2013FA0000440

- Difficulty date: July 29, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N20873
- Make and model: Piper PA-28-181
- Aircraft serial: 287990027
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Door Handle
- Part time: 1,752 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE OF CABIN ENTRY DOOR POPPED AND BECAME INOPERATIVE.  INVESTIGATION REVEALED PIN HAD BROKEN THAT CONNECTED INSIDE DOOR HANDLE TO LATCH TUBE INSIDE THE DOOR.   A LARGER CLEVIS PIN BE INSTALLED BY DRILLING OUT THE WELDED HEAD OF THE ORIGINAL PIN, AND INSTALLED.
